# SDR CALA2025111811298

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 128,087 hours, 19,778 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gas Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GAUGE OUT OF THE GREEN.  PERFORMED INSPECTION IAW AMM GAS CYLINDER GAUGE CHECK.IAW TASK 25-66-99-702-001, ITEM WITHIN LIMITS. THE PRESSURE IS AT 3100PSI. ITEM GOOD TO GO.
